Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Sep, 1974, Volume 42, Issue 5

Testing a Subset of the Overidentifying Restrictions<853:TASOTO>2.0.CO;2-S
p. 853-867

Joseph B. Kadane

A family of tests of significance is developed for coefficients in a single equation of a simultaneous system. Different members of this family are distinguished by the k-class estimator on which they are based, and on the alternative hypothesis against which they test. The size of the test is found when the disturbances are small, and the test is shown to be consistent if plim k = 1 or k = @?, the limited information maximum likelihood value.

Log In To View Full Content